Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hypothyroid, dizziness, nausea, headache due to improper sleep, decrease in t3, t4 levels, tsh undercontrol

I am having the problem of hypothyroidism . i take 75mcg daily and sunday i take 75 x 2 tablets. now tsh is all contorleed between 2 to 3, but t3 and t4 has lowered down slightly from last tow years. i always feel light head ache some times it gorws in either part of my head. when asked dr he said it is migraine . ideaaly when i lack short of sleep i feel dizzy nauseatic and head ache lasts for 7-8 days until i sleep well for 9 hours or so. is my body accustomed of sleeping for 9 hours. any change in my regular activity of sleeping of 9 hours gives me onse sided head ache. i feel v lazy and unhealthy because of this. can you put some views over my problem.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thank you for choosing HCM,
after starting therapy TSH levels should fall and T3,T4 levels should raise to normal need to increase the dose to 100mcg per day and redo thyroid function tests.
Headache is common symptom due to lack of sleep or change in pattern of sleep.7-9hrs of sleep is adequate sleep.No need to worry.Get a physician's opinion to make sure its not migraine.
Thank you..
Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor